I'm on my second course of accutane. This time, however, I am taking a low, dose routing over an extended period of time.
I am currently at 10mg per day for the past 3 weeks. Before that I was at 20mg per day for 9 weeks.
While my face is totally clear, I am getting these persistent headaches in the back and sides of my head. It is more like this dull, throbbing pain. Sometimes its minor, but sometimes its really acute. I don't see how I get those at 10mg/day! When I took 80mg/day on my first course, I didn't have any prob like this.
I'm taking some pain relievers, but it doesn't really help. Any advice?
I hear you, accutane is a very strong drug even at low doses, uinfortunately headaches can be part and parcel of it. The only thing you can really do is take stronger headache relief pills, or alternatively when I was on accutane I went to the doctor who gave me some beta blockers to stop the headaches. These would probably have worked, however I actualyl decided against taking them because I didn't want to be shoving another strong drug inside me while I was on accutane. Probably just me being paranoid. Maybe see your gp about it.
Apparently some law firms are attempting to sue the makers of Accutane for the side effects the drug causes. I saw a commercial here in Salt Lake stating if you have taken Accutane and are depressed or yada yada yada, call and they'd add your name to the list of plaintiffs. I personally disagreed with this route, since before taking Accutane, I was informed highly and warned of the side effects that could occur. I get depressed, but that's mostly because I've broken out. I've noticed a correlation between my depressed days coinciding with my break-out days. Whenever I get a severe break out, I get depressed. Do I blame Accutane? No. I guess people just need something to scapegoat again. Take responsibility for your problems--if you took a drug and were warned of the possible side effects, how can you sue them later for those side effects occurring??
thats soo funny i was saying the same thing to my boyfreind. I said how can i possibly get depressedon accutane , because i am depressed now, when i have a major breakout. then i said when i am on accutane, it probably isn't the accutane itself, its you reacting to the condition of your skin!